# SDR IPXA2025103104418

- Difficulty date: October 10, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 131BH
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131 BH EDGE IS DISBONDED.  FLOOR PANEL 131BH FABRICATION IS COMPLETED IAW SERO-16407-REQ002((APPX C) A300 FWD/AFT LOWER CARGO COMPARTMENT FLOOR PANEL FABRICATION (SREO)).
